# SDR C2XA09RI057

- Difficulty date: April 13, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 22,367 hours, 16,598 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4611028900
- Part serial: 461
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 23,930 hours, 17,774 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3009 - EWR - FLIGHT CREW REPORTED BURNING SMELL AND SMOKE IN THE COCKPIT.  EWR MX REMOVED AND REPLACED NR 2 RECIRCULATING FAN AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY. NO SMOKE/ NO BURNING SMELL NOTED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
